# SDR SWAA2022111069684

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 4,902 hours, 2,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A JUMPSEAT FLASHLIGHT INBD NOT FLASHING GREEN / [01] REPLACED BATTERY IN FWD INBD FLASHLIGHT PER SIP
